# SDR AALA200801489

- Difficulty date: June 2, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LT NR ONE GALLEY CLOSET HAS BROKEN LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LT NR ONE GALLEY CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
